# SDR EISA98006

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PA
- Make and model: Boeing 727221
- Aircraft serial: 22538
- System (JASC): 2612 · Fire Detection
- Part: Fire Bell
- Condition: Sounded
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CLIMB-OUT, FIRE BELL SOUNDED AND NO LIGHT.  RERACKED FIRE DETECTOR UNIT.  OPS CHECK GOOD IAW MM 26-00-00.  (M)
